On nonparametric prediction of linear processes
Jan Mielniczuk,
Zhou Zhou and
Wei Biao Wu
Journal of Time Series Analysis, 2009, vol. 30, issue 6, 652-673
Abstract:
Abstract. We consider nonparametric prediction problem for both short‐ and long‐range‐dependent linear processes. Asymptotic properties of local linear estimates are obtained and, for long‐range‐dependent processes, an interesting dichotomous phenomenon is described: the limiting distribution depends on the interplay between the strength of the dependence and the magnitude of the bandwidth. A simulation study is carried out to assess the performance of the nonparametric prediction estimator.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00632.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:6:p:652-673
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().